I began my first half-dose of Ocrevus last July...second half in August. I am 70 years old. At the end of January (2018), I had my first full dose of Ocrevus. Without eating any differently than before, I immediately and quickly gained weight. I honestly feel the Ocrevus has something to do with this and am upset. How many have written with the same concerns?
I have never heard of anyone gaining weight on Ocrevus and I can not imagine a mechanism whereby this medication could cause weight gain. Perhaps they gave you a bunch of steroids with the Ocrevus infusions? Steroids can certainly cause weight gain.
Revere (Rip) Kinkel MD
Professor of Clinical Neurosciences
Director of the Multiple Sclerosis Program
Clinical Neurosciences Director
University of California San Diego
PLEASE NOTE: The information/opinions on this site should be used as an information resource only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.